Doctor insights on:
Bilirubin is the potentially toxic product of heme metabolism. It is formed by breakdown of heme present in hemoglobin, myoglobin, cytochromes, catalase, peroxidase and tryptophan pyrrolase. Eighty percent of the daily bilirubin production comes from hemoglobin. It requires conversion to a water-soluble form before elimination from the body by ...Read more
Unknown: The answer to your question lies in why your bilirubin is 3. There are many causes of hyperbilirubinemia (high blood bilirubin levels), including some drugs, so determining the cause of the high bilirubin should occur first. I would suggest you see a gastroenterologist or hematologist to have a workup to determine the cause. ...Read more
Total Bilirubin level was 1.36 mg/dl one week back. Taking sylabon70 for a week. Now the level is 0.57 . Can I stop the medication. Is the drop normal?
Stop it: You should not have been given the stuff In the first place. Lab reference ranges are set so that a few percent of healthies fall outside on either end. These values fluctuate. A slightly high value is no danger, just something for which, if persistent, an explanation should be sought. ...Read more
My bilirubin level is varying between 1.2 and 1.5.i got a job in dubai.so if i undergo medical test can i pass it? is there any medication for that?
Depends...: It doesn't seem to be a severe problem but it all depends on other values in the blood and if you are having abdominal pain, changes in skin color, etc.It is difficult to tell without that information.As far as a job is concerned I am not sure what are the requirements in your country but here in the US this would be no issue to start job.Unless you are feel sick this should not stop you from work ...Read more
Do medications like silybon 70 & methylcobalamin impact serology blood test (CMIA) ? One taken for slightly high bilirubin count & other to improveb12
Whoa: Get a second opinion. I'm a lab specialist and it's key that a scientific physician treats people, not lab values. Several percent of folks have Gilbert's with "slightly high bilirubin" and to propose to treat with milk thistle would be shabby as it requires no treatment. If you're B12 deficient and not a vegan, a reason needs to be sought. Neither will impact your HIV testing. Best wishes. ...Read more
Bilirubin shot Upto 336 from 237 in just 2days?How to get it down?Age57, gallbladder stones, hypertensive, diabetic, ckd5, stopped TB medication also
High bilirubin of 237 but lower enzymes, gallbladder stones & was on TB medication earlier but not anymore. Age57 what is the treatment? How to reduce
Liver cancer patient now has high levels of Bilirubin resulting in Jaundice. Is there a way to bring down bilirubin levels by medication ?
Normal sgpt, sgot, bilirubin count .I hve hepatitis b.But still my symptoms like nausea, abdomen discomfort perceivs .Why?Shud i need medications.
HepB NOT likely caus: You may have ibs, a functional gastrointestinal disorder characterized by some pain/cramping, altered bowel habits in the absence of specific/unique organic pathology/disease. Other symptoms common to ibs include bloating, gasiness, frequent/urge to have bm, early satiety, dyspepsia symptoms etc... Often = nuisances, but can be debilitating at times.. If u r concerned, consult doc.. Good luck. ...Read more
Hi i have been given medication,cefuroxime 500mg for 2x 7 days;i did repeat urinalysis today i am 20wks pregnant. repeat urinalysis results is:color: light yellow; character: hazy: albumin: negative; bilirubin: negative; pus cells:8-10; rbc:0-2: e. cells
What's the question?: If a woman has a bladder infection (typical UTI or urinary tract infection) that involves the bladder and has not spread to the kidneys, then taking oral antibiotics is the usual treatment. The patient should be feeling better by the next day, but does need to finish the course of treatment. If a urine culture was sent to the lab, the doctor or his staff will be able to see what the cause was. ...Read more
Chk liver: you need a complete evaluation of your blood and ypur liver . you need to be examined by a physician ...Read more
What Cholestrol lowering drugs which do not affect liver. Even taking 5 mg alternate day my bilirubin level goes up by 1 point from the normal range?
Non statin drugs:
The "statin" drugs will all be metabolized in a similar way in the liver. Drugs like ezetimibe will be possible alternatives but have less robust data with respect to preventing cardiovascular events.
If you are on cholesterol medication at the age of 17, you may have FH and as such could also be a candidate for PCSK9 inhibitors. I'd discuss it with your doctor. ...Read more
Depends: It depends on the age of the patient and the level of the jaundice. Jaundice in adults is not as dangerous in that the bilirubin (which causes the jaundice) is not damaging, but it can indicate a condition that is (liver failure.) in babies, a high level of bilirubin can lead to a condition where the bilirubin gets into the brain and causes permanent damage to the developing brain cells. ...Read more
Three mechanisms: High bilirubin that is almost all unconjugated means hemolysis (tearing up red cells too fast) or gilbert's non-disease. If it is mostly conjugated, the bile ducts are obstructed, perhaps by a stone or tumor. If both are way up, probably the liver cells are being damaged. ...Read moreSee 1 more doctor answer